# SDR ASOA20120823065

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 33,571 hours, 25,324 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00341
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 19,454 hours, 15,942 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CABIN ALTITUDE CLIMBED TO 8400 AT FL370 EXCESSIVE CABIN ALTITUDE CLIMB AND DECENT RATES DURING CLIMBS AND DECENTS +1500FPM -1000FPM MANUAL MODE DID NOT WORK.  MX R & R DIGITAL PRESSURE CONTROLLER WITH OPS CHECKS OF AUTO AND MANUAL SYS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
